Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the generalized Blaschke condition


Author: P. S. Chee
Journal: Trans. Amer. Math. Soc. 152 (1970), 227-231
MSC: Primary 32.17
DOI: https://doi.org/10.1090/S0002-9947-1970-0268405-5
MathSciNet review: 0268405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper, the author has shown that the generalized Blaschke condition is satisfied by bounded holomorphic functions in the polydisc or the ball in $ {C^N}$. By essentially the same method, it is shown in the present paper that the same condition is satisfied by larger classes of functions, the Nevanlinna classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.17

Retrieve articles in all journals with MSC: 32.17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0268405-5
Keywords: Polydiscs, balls, generalized Blaschke condition, Nevanlinna classes, radial limits, pluri-subharmonic functions, integral formula on balls
Article copyright: © Copyright 1970 American Mathematical Society